MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TMX PBX 100CT12/CASE MG/DL
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot passed within specifications.Most likely underlying root cause: mlc-062: user had poor technique.Note: manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for erratic and low blood glucose test results.The customer called concerned with test results from results obtained of 65, 68, 64, 61 and 97 mg/dl.The customer stated her expected blood glucose test result ranges are below 100 mg/dl am fasting and below 180 mg/dl 2 hrs.Post meal.The customer feels well and did not report any symptoms.Customer advised that on (b)(6) 2026 when she was getting the low results (no symptoms), she had called her doctor to ask what she should do.Per customer her doctor advised her that if she is not having symptoms to go with the higher of the result and if she is having symptoms to go with the lower result.During the call, a back-to-back blood test was performed by the customer pm fasting and produced test results of 62 mg/dl and 65 mg/dl using true metrix air meter.Per customer, the product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 06/30/2027 and per the customer the open vial date is 1 week ago.The meter memory was reviewed for previous test result history: result 1: 65 mg/dl date: (b)(6) 2026 time: 2:24 pm unsure.Result 2: 68 mg/dl date: (b)(6) /2026 time: 9:53 pm unsure.Result 3: 64 mg/dl date: (b)(6) 2026 time: 9:52 pm unsure.Result 4: 61 mg/dl date: (b)(6) 2026 time: 9:49 pm unsure.Result 5: 97 mg/dl date: (b)(6) 2026 time: 9:41 pm unsure.

Brand Name
TRUE METRIX AIR
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key25116381
Report Number1000113657-2026-00196
Device Sequence Number10346908
Product Code NBW
UDI-Device Identifier00021292007836
UDI-Public(01)00021292007836(17)270630(10)ZD6317S
Combination Product (Y/N)N
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSTRIP, TMX PBX 100CT12/CASE MG/DL
Device Lot NumberZD6317S
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/13/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown